Rocky Mountain Journal of Mathematics

Multiplier sequences for generalized Laguerre bases

Tamás Forgács and Andrzej Piotrowski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Rocky Mountain J. Math. Volume 43, Number 4 (2013), 1141-1159.

First available in Project Euclid: 9 September 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Forgács, Tamás; Piotrowski, Andrzej. Multiplier sequences for generalized Laguerre bases. Rocky Mountain J. Math. 43 (2013), no. 4, 1141--1159. doi:10.1216/RMJ-2013-43-4-1141.

Export citation


  • D. Bleecker and G. Csordas, Hermite expansions and the distribution of zeros of entire functions, Acta Sci. Math. (Szeged) 67 (2001), 177-196.
  • J. Borcea and P. Brändén, Pólya-Schur master theorems for circular domains and their boundaries, Ann. Math. 170 (2009), 465-492.
  • T. Craven and G. Csordas, Composition theorems, multiplier sequences, and complex zero decreasing sequences, in Value distribution theory and related topics, advances in complex analysis and its applications Vol. 3, G. Barsegian, I. Laine and C.C. Yang, eds., Kluwer Press, New York, 2004.
  • –––, Jensen polynomials and the Turán and Laguerre inequalities, Pacific J. Math. 136 (1989), 241-260.
  • B.Ja. Levin, Distribution of zeros of entire functions, Transl. Math. Mono. 5, American Mathematical Society, Providence, RI, 1964; revised ed. 1980.
  • M. Marden, The geometry of the zeros of a polynomial in a complex variable, Math. Surv. 3, American Mathematical Society, Providence, 1949.
  • N. Obreschkoff, Verteilung und Berechnung der Nullstellen Reeller Polynome, Veb Deutscher Verlag der Wissenschaften, Berlin, 1963.
  • A. Piotrowski, Linear operators and the distribution of zeros of entire functions, Ph.D. dissertation, University of Hawaii at Manoa, 2007.
  • G. Pólya and J. Schur, Uber zwei Arten von Faktorenfolgen in der Theorie der algebraischen Gleichungen, J. reine angew. Math. 144 (1914), 89-113.
  • E.D. Rainville, Special functions, The Macmillan Company, New York, 1960.
  • P. Turán, Sur l'algèbre fonctionnelle, Compt. Rend. prem. Cong. Math. Hongr. 27, Akadémiai Kiadó, Budapest, 1952. \noindentstyle